Change search
ReferencesLink to record
Permanent link

Direct link
Semisimple Frobenius (super)manifolds and quantum cohomology of $ P^r$
Stockholm University.
1997 (English)In: Topological Methods in Nonlinear Analysis, ISSN 1230-3429, Vol. 9, no 1, 107- p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1997. Vol. 9, no 1, 107- p.
Keyword [en]
integrable systems
National Category
URN: urn:nbn:se:su:diva-12741OAI: diva2:179261
Available from: 2008-01-29 Created: 2008-01-29 Last updated: 2011-01-15Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Merkulov, Sergei
By organisation
Stockholm University

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 11 hits
ReferencesLink to record
Permanent link

Direct link